# SDR UALA2011012400369

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 69,820 hours, 22,009 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE, FLIGHT DIVERTED.  CREW REPORTED FUEL IMBALANCE BETWEEN THE LT AND RT MAIN TANKS IN CRUISE.  IT APPEARED THE RT MAIN TANKS WERE SUPPLYING FUEL TO BOTH ENGINES WITH CROSSFEED VALVE CLOSED AND CTR TANK EMPTY.  INITIALLY HAD 1300 LB IMBALANCE WITH FUEL CONFIGURATION LIGHT ON, AND 19 MINS LATER THE IMBALANCE HAD INCREASED TO TO 4000 LBS.  AIL TRIM REQ 1 UNIT OF RT WING DOWN.  ENG FF WERE MATCHED AND TOTALIZER & ALC TOTAL MATCHED.  IAW SFOLM, REPLACED FUEL CROSSFEED VALVE WITH WORKING APU FUEL SHUTOFF VALVE.  ALSO WILL INOP APU DUE TO VALVE SWAP.
